Turkish Journal of Mathematics
Abstract
It is proved that: If X is a paracompact Hausdorff space and E is a Frechet lattice then (X, E) has the separation property. This is employed to extend some varies of functions that are known for spaces of Banach lattice valued functions.
DOI
-
First Page
423
Last Page
430
Recommended Citation
ERCAN, Zafer (1997) "Extension and Separation of Vector Valued Functions," Turkish Journal of Mathematics: Vol. 21: No. 4, Article 4. Available at: https://journals.tubitak.gov.tr/math/vol21/iss4/4